Advertisement

Soviet Applied Mechanics

, Volume 10, Issue 10, pp 1047–1050 | Cite as

Occurrence of snapping in a shell of hyperbolic-paraboloid type

  • I. I. Samol'yanov
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    N. P. Abovskii and I. I. Samol'yanov, “Design of a shallow shell of hyperbolic-paraboloid type,” Stroitel'naya Mekhanika i Raschet Sooruzhenii, No. 6 (1969).Google Scholar
  2. 2.
    A. S. Vol'mir, Stability of Elastic Systems [in Russian], Fizmatgiz, Moscow (1963).Google Scholar
  3. 3.
    I. I. Samol'yanov, “Stability of a shell of hyperbolic-paraboloid type under compression along the rectilinear generators,” Prikl. Mekhan.,9, No. 1 (1973).Google Scholar

Copyright information

© Plenum Publishing Corporation 1976

Authors and Affiliations

  • I. I. Samol'yanov

There are no affiliations available

Personalised recommendations